Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 832861, 7 pages
Research Article

On Poisson Nonlinear Transformations

Department of Computational and Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, 25710 Kuantan, Malaysia

Received 1 April 2014; Accepted 4 July 2014; Published 17 July 2014

Academic Editor: Ishak Altun

Copyright © 2014 Nasir Ganikhodjaev and Nur Zatul Akmar Hamzah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nasir Ganikhodjaev and Nur Zatul Akmar Hamzah, “On Poisson Nonlinear Transformations,” The Scientific World Journal, vol. 2014, Article ID 832861, 7 pages, 2014.